# SDR HEEA088625

- Difficulty date: May 12, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bellcrank
- Part number: 10541310
- Condition: Rough
- Location: Flt Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELLCRANK ROUGH BEARINGS. REPLACED BEARING (2 EACH) LN9089-20E1 DUE TO WORN.  REPAIRED.
